# SDR ORJA9715

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Moisture Trap
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J, Y
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE HUNG AT 42 PERCENT, RETURNED TO GATE.  CLEANED THE FUEL CONTROL MOISTURE TRAP.  STARTED NR 1 ENGINE, OPS NORMAL ALL LINES.  STARTER AND START VALVE INSPECTED, NO DISCREPANCIES NOTED.  (M)
